Journal article icon

Journal article

SYSTEMATIC STUDIES OF THE FRACTIONAL QUANTUM HALL-EFFECT

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICA SCRIPTA More from this journal
Volume:
T19A
Pages:
72-78
Publication date:
1987-01-01
DOI:
EISSN:
1402-4896
ISSN:
0031-8949
Pubs id:
pubs:7723
UUID:
uuid:f9bcda79-9469-47eb-8245-1fd7192f5bd2
Local pid:
pubs:7723
Source identifiers:
7723
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP